Nebraska, 2019

Extreme Cold in Nebraska, February 7, 2019

February 7, 2019 · NWS CYS · 7 events in 7 counties and zones

With the recent passing of a low pressure trough, cold arctic air settled in across the region bringing wind chill values mainly into the minus 30 and 40 degree range. One sensor in Banner County measured a wind chill value of minus 58.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

With the recent passing of a low pressure trough, cold arctic air settled in across the region bringing wind chill values mainly into the minus 30 and 40 degree range. One sensor in Banner County measured a wind chill value of minus 58.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 6, 10:57 PM MST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 6, 10:57 PM MST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1057 PM MST Wed Feb 6 2019

.SHORT TERM...(This evening through Friday)
Issued at 330 PM MST Wed Feb 6 2019

Band of moderate to occasionally heavy snow now pushing into
western Nebraska at this hour with visibilities below one half
mile at times. Further west, a brief lull in the activity has
been observed along the I-25 corridor. However, expect this area
to fill in with light snow by this evening as the upper level
trough axis and some additional dynamic forcing moves eastward
over the area. High res models all support another round of
snowfall, especially along I-80 and into the southern Nebraska
panhandle through late this evening. So expect another period of
light snow will additional accumulations. Will keep the Winter
Weather Advisories going for now, but may need to drop the
advisories shortly across our northwest counties/zones this
evening. In fact, downgraded the Winter Storm Warning over most of
Carbon county to advisories with the heavy snow threat ending
over that area.

As for tonight's wind chills. No changes made to values with north
winds between 10 to 20 mph expected with some higher gusts.
Upgraded most of the Wind Chill Watch to a Warning, beginning at
1100 pm MST tonight, for all of the eastern plains of southeast
Wyoming, western Nebraska, and the Shirley Basin over northern
Albany county. Expect widespread wind chill values between -25 to
-35 by early Thursday morning in these areas with a few locations
north of the Platte river valley as low as -40. Even with mostly
cloudy skies tonight expect low temperatures (air temperatures,
not wind chill) between -10 to -15 across the bulk of the warning
area. Wind chills are not expected to be quite as bad west of
Interstate 25 due to the lack of winds, but issued a Wind Chill
advisory for Laramie west to Rawlins tonight.

Temperatures will struggle to moderate on Thursday with the arctic
air still in place. Daytime highs in the single digits are
expected north of Interstate 80 with readings in the low to mid
teens further south near the Colorado border. Kept the Wind Chill
Warning going through the morning since wind chills and actual air
temperatures will struggle to increase. Wind chills will still be
in the mid to upper teens below zero Thursday afternoon. Can't
rule out some snow showers and/or snow flurries as a secondary
upper level trough clips the area during the day.  Guidance has
trended colder for Thursday night, likely due to the expected snow
pack and clearing skies. Lowered nighttime temperatures below
zero across most of the area. Additional wind chill headlines are
possible Thursday night.

For Friday, models show a shortwave ridge quickly moving across
the area with slowly increasing 700mb temperatures. A few
locations along and east of the Laramie Range may reach near
the freezing point for highs in the afternoon, but most locations
should see high temps in the mid 20s to around 30. There is some
concern for gusty winds across the wind prone areas by early
Friday morning, but all local wind guidance shows gusts remaining
below 50 mph. However, any increase in winds may result in some
blowing snow across the wind prone areas Thursday night into
Friday morning.

.LONG TERM...(Friday night through Tuesday)
Issued at 330 AM MST Wed Feb 6 2019

Friday night/Saturday...Southwest flow aloft strengthens as the next
shortwave trough aloft approaches from Utah, which will help the
next Canadian cold front to slowly move southward across our
northeast counties Saturday afternoon, producing a colder day there.
Elsewhere, temperatures will be slightly warmer than Friday.

Sunday...Will be a colder day in the wake of the progressive
shortwave trough aloft and its associated cold frontal passage. Will
see a chance of snow early in the day, though amounts will be
limited due to the brisk movement of the trough aloft.

Monday...Another fast moving shortwave trough aloft and its
associated cold front will move into our western counties in the
afternoon bringing colder weather there, though everywhere else will
be slightly warmer in the warm sector ahead of the cold front. Snow
chances will be limited due to minimal low and mid level moisture.

Tuesday...Breezy to windy, and slightly warmer as fast zonal flow
aloft develops and downslope west winds occur at the surface. Dry
weather prevails due to limited low and mid level moisture.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1051 PM MST Wed Feb 6 2019

MVFR conditions with patchy IFR ceilings with local visibility
reductions due to snow at KSNY are ongoing across the region. Most
of the snow coverage has decreased over the past several hours but
light snow lingers near KRWL and across the Nebraska Panhandle.
Some brief flurries can not be ruled out for KLAR or KCYS but snow
impacts should be limited at these specific sites respectively
overnight. Temperatures will be quite cold over night with
negative single to negative teens expected. Ceilings will improve
after 13-15Z with patchy MVFR and predominantly VFR occurring.
VFR will prevail after 21Z tomorrow for all areas. Winds will be
out of the north overnight near 10 knots and become more
northwesterly Thursday with some gusts upwards of 25 knots at
times.

&&

.FIRE WEATHER...
Issued at 256 PM MST Wed Feb 6 2019

No Fire Weather concerns for the end of this week and this weekend
as an arctic airmass will remain over the area through Thursday.
Widespread snow-pack and very cold temperatures are forecast late
this weekend. A slight warming trend is expected for the weekend
before the next cold front moves into the area by Sunday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 6 AM MST Thursday for WYZ106>108-
     115>119.

     Wind Chill Warning until 11 AM MST Thursday for WYZ101>103-105-
     107-108-117>119.

     Wind Chill Advisory until 11 AM MST Thursday for WYZ104-106-109-
     110-114>116.

     Winter Weather Advisory until 11 PM MST this evening for WYZ104-
     105-109-111-113.

     Winter Weather Advisory until midnight MST tonight for
     WYZ101>103.

     Winter Storm Warning until 11 PM MST this evening for WYZ110-112-
     114.

NE...Winter Weather Advisory until 6 AM MST Thursday for NEZ002-003-
     019>021-054-055-095-096.

     Wind Chill Warning until 11 AM MST Thursday for NEZ002-003-
     019>021-054-055-095-096.

&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...JSA
FIRE WEATHER...TJT
Hazardous weather outlook, Feb 6, 2:45 PM MST, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
245 PM MST Wed Feb 6 2019

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105-107-108-117>119-
072145-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-Shirley Basin-
East Platte County-Goshen County-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
245 PM MST Wed Feb 6 2019

This hazardous weather outlook is for the western Nebraska
panhandle and southeast Wyoming along and east of Interstate 25.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Winter Weather Advisories will remain in effect through tonight
with snow ending earlier north of Interstate 80. Additional snow
accumulations of 1 or 2 inches are expected.

A Wind Chill Warning is now in effect late this evening through
Thursday morning. Wind Chill temperatures will range from 25 below
to 40 below zero. North winds will range from 10 to 20 mph
overnight with occasional gusts up to 30 mph.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Bitter cold wind chills are expected Thursday morning. Otherwise,
a slow warming trend is expected into the weekend.

.Spotter information statement...

Spotter activation will not be required at this time. However,
total snow accumulation reports are appreciated.

WYZ104-106-109>116-072145-
Ferris/Seminoe/Shirley Mountains-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-
245 PM MST Wed Feb 6 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Winter Weather Advisories will remain in effect this evening with
snow coming to an end before midnight. Additional snow
accumulations up to 1 inch is expected for the high valleys, with
3 to 6 inches for the mountains.

A Wind Chill Advisory is in effect late this evening through
Thursday morning. Wind Chill temperatures will range from 15
below to 30 below zero. Northwest winds will range from 5 to 15
mph overnight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Bitter cold wind chills are expected Thursday morning. Otherwise,
a slow warming trend is expected into the weekend.

.Spotter information statement...

Spotter activation will not be required at this time.

In the hours before

Local storm report, Feb 6, 7:39 PM MST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MST WED FEB 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             24 W SARATOGA           41.45N 107.28W
02/06/2019  E8.4 INCH        CARBON             WY   PARK/FOREST SRVC

            SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
            ACCUMULATION WAS OVER PAST 30 HOURS.

0500 PM     SNOW             19 WNW ENCAMPMENT       41.31N 107.13W
02/06/2019  E7.5 INCH        CARBON             WY   PARK/FOREST SRVC

            DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8880 FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 30 HOURS.

0500 PM     SNOW             14 E DIXON              41.03N 107.27W
02/06/2019  E6.0 INCH        CARBON             WY   PARK/FOREST SRVC

            BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7440 FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
            ACCUMULATION WAS OVER PAST 30 HOURS.

0500 PM     HEAVY SNOW       10 WSW ENCAMPMENT       41.15N 106.97W
02/06/2019  E14.0 INCH       CARBON             WY   PARK/FOREST SRVC

            OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            10000 FEET.  SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
            OVER PAST 30 HOURS.

0500 PM     SNOW             8 SW ENCAMPMENT         41.13N 106.90W
02/06/2019  E7.5 INCH        CARBON             WY   PARK/FOREST SRVC

            WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 30 HOURS.

0500 PM     SNOW             10 SW ENCAMPMENT        41.11N 106.93W
02/06/2019  E7.5 INCH        CARBON             WY   PARK/FOREST SRVC

            LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 8915 FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 30 HOURS.

0500 PM     SNOW             WHISKEY PARK            41.00N 106.91W
02/06/2019  E6.0 INCH        CARBON             WY   PARK/FOREST SRVC

            WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8950 FEET.  SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 30 HOURS.

0500 PM     SNOW             11 SSE ENCAMPMENT       41.06N 106.71W
02/06/2019  E7.5 INCH        CARBON             WY   PARK/FOREST SRVC

            BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9820 FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 30 HOURS.

0500 PM     SNOW             12 W CENTENNIAL         41.30N 106.34W
02/06/2019  E8.0 INCH        CARBON             WY   PARK/FOREST SRVC

            NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE.  ELEVATION
            10130 FEET.  SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
            OVER PAST 30 HOURS.

0500 PM     SNOW             10 SSW ARLINGTON        41.46N 106.28W
02/06/2019  E8.0 INCH        CARBON             WY   PARK/FOREST SRVC

            SAND LAKE SNOTEL IN THE SNOWY RANGE.  ELEVATION 10050
            FEET.  SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
            PAST 30 HOURS.

0500 PM     SNOW             7 NW CENTENNIAL         41.37N 106.21W
02/06/2019  E10.0 INCH       ALBANY             WY   PARK/FOREST SRVC

            BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE.  ELEVATION 10240
            FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
            PAST 30 HOURS.

0500 PM     SNOW             6 SW CENTENNIAL         41.24N 106.19W
02/06/2019  E9.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            CINNABAR PARK SNOTEL IN THE SNOWY RANGE.  ELEVATION 9574
            FEET.  SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 30 HOURS.

0500 PM     SNOW             21 SSE ELK MOUNTAIN     41.41N 106.26W
02/06/2019  E10.0 INCH       CARBON             WY   PARK/FOREST SRVC

            MEDICINE BOW SNOTEL IN THE SNOWY RANGE.  ELEVATION 10500
            FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 20 TO 1.  ACCUMULATION WAS OVER
            PAST 30 HOURS.

0500 PM     SNOW             25 W ESTERBROOK         42.41N 105.85W
02/06/2019  E4.5 INCH        ALBANY             WY   PARK/FOREST SRVC

            LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE.  ELEVATION
            8375 FEET.  SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 30 HOURS.

&&

BROTHERS
Local storm report, Feb 6, 7:57 PM MST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
757 PM MST WED FEB 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             SINCLAIR                41.78N 107.12W
02/06/2019  M3.5 INCH        CARBON             WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0430 PM     SNOW             S GERING                41.83N 103.67W
02/06/2019  E2.5 INCH        SCOTTS BLUFF       NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0500 PM     SNOW             TORRINGTON              42.07N 104.18W
02/06/2019  E4.0 INCH        GOSHEN             WY   TRAINED SPOTTER

            SPOTTER CALLED IN WITH REPORT.

0600 PM     SNOW             11 N CHEYENNE           41.30N 104.79W
02/06/2019  M3.0 INCH        LARAMIE            WY   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED AT HOME.

0715 PM     SNOW             YODER                   41.92N 104.29W
02/06/2019  M4.0 INCH        GOSHEN             WY   EMERGENCY MNGR

            REPORT RECEIVED FROM LOCAL EMERGENCY MANAGER.

0715 PM     SNOW             3 NW TORRINGTON         42.10N 104.22W
02/06/2019  M4.5 INCH        GOSHEN             WY   EMERGENCY MNGR

            REPORT RECEIVED FROM LOCAL EMERGENCY MANAGER.

0715 PM     SNOW             LARAMIE                 41.31N 105.58W
02/06/2019  M3.0 INCH        ALBANY             WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0730 PM     SNOW             1 S DOUGLAS             42.74N 105.39W
02/06/2019  E2.5 INCH        CONVERSE           WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0755 PM     SNOW             RAWLINS                 41.78N 107.23W
02/06/2019  E3.0 INCH        CARBON             WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

&&

BROTHERS
Local storm report, Feb 6, 9:14 PM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 PM MST WED FEB 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY SNOW       2 WNW RAWLINS           41.80N 107.26W
02/06/2019  E7.0 INCH        CARBON             WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0830 PM     HEAVY SNOW       BAGGS                   41.04N 107.66W
02/06/2019  M7.5 INCH        CARBON             WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

&&

BROTHERS
Local storm report, Feb 6, 9:53 PM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MST WED FEB 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             2 WNW SCOTTSBLUFF       41.88N 103.70W
02/06/2019  M3.5 INCH        SCOTTS BLUFF       NE   CO-OP OBSERVER

            CO-OP OBSERVER DERN1, SCOTTSBLUFF 2WNW. LIQUID CONTENT
            0.15 INCHES.

0930 PM     SNOW             BAYARD                  41.76N 103.32W
02/06/2019  M1.5 INCH        MORRILL            NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

&&

BROTHERS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 extreme cold/wind chill. Local standard time, as filed.

Extreme Cold/Wind Chill, South Sioux

When
February 7, 12:00 AM MST to 9:55 AM MST
Where
South Sioux forecast zone
Reported by
Department of Highways
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

Nebraska Department of Roads sensor at Highway 29 and Cut Across Road or ten miles south of Agate measured wind chills from minus 30 to minus 35.

Extreme Cold/Wind Chill, Dawes

When
February 7, 12:31 AM MST to 5:50 AM MST
Where
Dawes forecast zone
Reported by
Department of Highways
Coordinates
42.720, -103.135 (the zone’s center; the record gives no point)

Nebraska Department of Roads sensor at Ester Canyon measured wind chills in the low minus 30 range.

Extreme Cold/Wind Chill, North Sioux

When
February 7, 12:35 AM MST to 4:01 AM MST
Where
North Sioux forecast zone
Reported by
Department of Highways
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

Nebraska Department of Roads sensor at Summer Crest on Highway 20 or ten miles east of Harrison measured wind chills in the low minus 40s.

Extreme Cold/Wind Chill, Cheyenne

When
February 7, 2:00 AM MST to 6:15 AM MST
Where
Cheyenne forecast zone
Reported by
ASOS
Coordinates
41.220, -102.995 (the zone’s center; the record gives no point)

Sidney Airport measured a minimum wind chill of minus 33.

Extreme Cold/Wind Chill, Scotts Bluff

When
February 7, 2:00 AM MST to 4:00 AM MST
Where
Scotts Bluff forecast zone
Reported by
Unknown
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

Union Pacific Railroad sensor four miles west-northwest of Terrytown measured a wind chill of minus 30.

Extreme Cold/Wind Chill, Box Butte

When
February 7, 2:44 AM MST to 10:42 AM MST
Where
Box Butte forecast zone
Reported by
Department of Highways
Coordinates
42.220, -103.086 (the zone’s center; the record gives no point)

Nebraska Department of Roads sensor at Hemmingford at the Highway 385 and 7E Junction measured wind chills ranging from minus 30 to minus 37.

Extreme Cold/Wind Chill, Morrill

When
February 7, 3:00 AM MST to 5:00 AM MST
Where
Morrill forecast zone
Reported by
Unknown
Coordinates
41.716, -103.010 (the zone’s center; the record gives no point)

Union Pacific Railroad sensor six miles southeast of Bayard measured a wind chill of minus 30.

What these are

Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2019Every state in 2019This day in weather historyWarnings in Nebraska, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 805864, 805858, 805861, 805837, 805862, 805849, 805859.